MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT
Model Number E4115
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 03/2045).
 
Event or Problem Description
It was reported that the equipment needle spontaneously activates.
 
Additional Manufacturer Narrative
H10: manufacturing review: as the device was not returned, and no manufacturing related issue was identified, a device history record review and a manufacturing reviews are not required.Investigation summary: the device was not returned for evaluation.As the evaluation could not be performed, the investigation is inconclusive for the reported event.The definitive root cause could not be determined based on the available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 03/2045).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the equipment needle spontaneously activates.
 
Additional Manufacturer Narrative
Manufacturing review: the event was determined to be expected and the investigation did not identify any manufacturing and/or service-related issues, therefore a device history record and a manufacturing review are not required.Investigation summary: the device was received for evaluation.The enspire was visually examined upon receipt and was found to be free of physical damage.The device was tested and investigation has been determined to be unconfirmed for the reported equipment needle spontaneously activates as the enspire didn¿t present problems.The root cause cannot be determined as the problem could not be reproduced.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date: 03/2045), (method, result, conclusion).The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the equipment needle spontaneously activates.

Brand Name
ENCOR ENSPIRE BREAST BIOPSY SYSTEM
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10867656
Report Number2020394-2020-20450
Device Sequence Number19483219
Product Code KNW
UDI-Device Identifier00801741086113
UDI-Public(01)00801741086113
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE4115
Device Catalogue NumberE4115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer03/22/2021
06/01/2021
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date03/23/2021
06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;